MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-65
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed the aliniq ams reported the hpvother, which is a combined placeholder for the hpv other a and hpv other b, as negative result even though the hpv result was other hr hpv a, should have resulted as positive.Hpv ¿other¿ results are consolidated into a single output test (hpvother), which conflicted with the existing validation rule by evaluating multiple outcomes (other a and other b) against one combined result.All patient results were blocked and held in the lis and no results were released out of the laboratory.A qpl adjustment was implemented to ensure the rule correctly interprets the combined hpv other results and produces a consistent outcome.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The investigation identified the issue stems from how the validation rule was originally configured.The customer¿s existing hpv rule was configured to evaluate hpv ¿other a¿ and ¿other b¿ as separate results.However, in the aliniq ams, these results are consolidated into a single combined output.This mismatch conflicted with the rule logic, which attempted to evaluate multiple discrete outcomes against the merged result, causing the system to incorrectly interpret the outcome as negative.A qpl adjustment was implemented to align the rule logic with the combined hpv other output, ensuring correct interpretation and consistent result generation.A review of complaint and trending data for the aliniq ams did not identify any similar issues related to the current issue.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances related to the current issue.Labeling was reviewed and found to be adequate.Based on the investigation, the aliniq ams middleware is performing as intended, no systemic issue or deficiency of the aliniq ams middleware was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24544175
Report Number3004032053-2026-00004
Device Sequence Number18488290
Product Code JQP
UDI-Device Identifier00380740212575
UDI-Public(01)00380740212575(10)3.03
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown